Compact surfaces as configuration spaces of mechanical linkages

Jordan, Denis; Steiner, Marcel (2001). Compact surfaces as configuration spaces of mechanical linkages. Israel journal of mathematics, 122(1), pp. 175-187. Springer 10.1007/BF02809898

[img]
Preview
Text
11856_2008_Article_BF02809898.pdf - Published Version
Available under License Publisher holds Copyright.

Download (534kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Steiner, Marcel

Subjects:

500 Science > 510 Mathematics

ISSN:

0021-2172

Publisher:

Springer

Language:

English

Submitter:

Markus Müller

Date Deposited:

25 Sep 2018 11:15

Last Modified:

23 Oct 2019 15:50

Publisher DOI:

10.1007/BF02809898

BORIS DOI:

10.7892/boris.117879

URI:

https://boris.unibe.ch/id/eprint/117879

Actions (login required)

Edit item Edit item
Provide Feedback